MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CLASSIC CHS PL 3 SLOT 135 DEG; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SMITH & NEPHEW, INC. CLASSIC CHS PL 3 SLOT 135 DEG; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 124126
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the lagscrew insiter was damaged.So it damaged the lagscrew and plate as well.A backup device was available and more than 30 minutes of delay was reported.
 
Additional Manufacturer Narrative
Pma/510k correct date added.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of the manufacturing or product specifications for the batch did not reveal abnormalities that could have contributed to the reported issue.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
CLASSIC CHS PL 3 SLOT 135 DEG
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8394921
Report Number1020279-2019-00914
Device Sequence Number3026278
Product Code KTT
UDI-Device Identifier03596010072863
UDI-Public03596010072863
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K993289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124126
Device Lot Number17JT93000
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/01/2019
03/01/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/06/2019
11/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR